EconPapers    
Economics at your fingertips  
 

Unbiased Estimation in the Non-central Chi-Square Distribution

Fernando López-Blázquez

Journal of Multivariate Analysis, 2000, vol. 75, issue 1, 1-12

Abstract: We give expansions for unbiased estimators based on the arithmetic mean of an analytic function of the non-centrality parameter of the non-central chi-square distribution. The terms of these expansions depend on the derivatives of the function to be estimated and on certain polynomials which are constructed from the generalized Laguerre polynomials. We also investigate the asymptotic properties of the proposed estimators.

Keywords: unbiased estimation; orthogonal polynomials; limit properties of estimators (search for similar items in EconPapers)
Date: 2000
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0047-259X(00)91898-0
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:75:y:2000:i:1:p:1-12

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmvana:v:75:y:2000:i:1:p:1-12